# SDR HEEA0012008

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 10531791
- Condition: Defective
- Location: T/R
- Part time: 1,178 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R BLADE S/N 151 HAS RUBBER COATING PEELING AT BLADE TIP AND S/N 165 SENT FOR BALANCING PURPOSES.
